# SDR DALA2015111406982

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1236-1290
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN RT CREASE BEAM INNER CHORD, BS 1236 TO BS 1290.  CORROSION ON MAIN CABIN RT CREASE BEAM INNER CHORD, BS 1236 TO BS 1290 FOUND OUT OF LIMITS IAW SRM 53-60-13.  R & R CREASE BEAM ON MAIN CABIN RT BS 1180 TO BS 1290 IAW SRM 51-40-02 AND DWG  146N 5590.
